This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.
I am currently in my 2nd week of withdrawal from a three year addiction to Oxy Contin. My life has fallen apart from my addiction. I am trying to get through this the best I can and it is getting harder instead of easier.. How long do you get RLS and the extreme fatigue that follows the next day. I can barely move my body. When will it end and what can u do to get some energy? Thank you...
welcome...i have RLS horribly even when i am not detoxing..i take requip and it helps 95%...it is a presription and the doctors usually have no problem giving it..it is not a narcotic..as for evergy keep reading on here and find the thomas reciepe...u should start feeling better soon don't give up
god bless you
Thank you so much. I will take whatever advice I can get. The doctor that I see for my addiction has perscribes carbidopa levo for the RLS..but I dont get restless legs, I get restless arms. Anyway, it has been about two weeks and nothing is helping. I jsut can't take feeling so weak. It is so hard...But I appreciate your help. Again, thank you and god bless..
1. Valium (or another benzodiazepine such as Klonopin, Librium, Ativan or Xanax). Of these, Valium and Klonopin are best suited for tapering since they come in tablet form. Librium is also an excellent detox benzo, but comes in capsules, making it hard to taper the dose. Ativan or Xanax should only be used if you can't get one of the others.
2. Imodium (immodium) (over the counter, any drug or grocery store).
3. L-Tyrosine (500 mg caps) from the health food store.
4. Strong wide-spectrum mineral supplement with at least 100% RDA of Zinc, Phosphorus, Copper and Magnesium.
5. Vitamin B6 caps.
6. Access to hot baths or a Jacuzzi (or hot showers if that's all that's available).
How to use the recipe:
Begin your detox with regular doses of Valium (or alternate benzo). Start with a dose high enough to produce sleep. Before you use any benzo, make sure you're aware of how often it can be safely taken. Different benzos have different dosing schedules. Taper your Valium dosage down after each day. The goal is to get through day 4, after which the worst WD symptoms will subside. You shouldn't need the Valium after day 4 or 5.
During detox, hit the hot bath or Jacuzzi as often as you need to for muscle aches. Don't underestimate the effectiveness of hot soaks. Spend the entire time, if necessary, in a hot bath. This simple method will alleviate what is for many the worst opiate WD symptom.
Use the Imodium (immodium) aggressively to stop the runs. Take as much as you need, as often as you need it. Don't take it, however, if you don't need it.
At the end of the fourth day, you should be waking up from the Valium and experiencing the beginnings of the opiate WD malaise. Upon rising (empty stomach), take the L-Tyrosine. Try 2000 mgs, and scale up or down, depending on how you feel. You can take up to 4,000 mgs. Take the L-Tyrosine with B6 to help absorption. Wait about one hour before eating breakfast. The L-Tyrosine will give you a surge of physical and mental energy that will help counteract the malaise. You may continue to take it each morning for as long as it helps. If you find it gives you the "coffee jitters," consider lowering the dosage or discontinuing it altogether. Occasionally, L-Tyrosine can cause the runs. Unlike the runs from opiate WD, however, this effect of L-Tyrosine is mild and normally does not return after the first hour. Lowering the dosage may help.
With breakfast, take the mineral supplement.
As soon as you can force yourself to, get some mild exercise such as walking, cycling, swimming, etc. This will be hard at first, but will make you feel considerably better.
Do u know if it works instantly or over a period of time. Also, does it make u tired or anything like that??? I think the carbidopa is what is adding to the fatigue. As I said, it is a muscle relaxer, and although it works wonders, I feel like I was climbing mount everest last night...lol...HELP!!!
Anyway, thank you for the advice. I am going to run and buy that...
Duly noted. I will try anything at this point. I only get it at night when I try to sleep. I am assuming because it is the first time I am trying to relax and not moving around. I'll try Bananas though..
I wanted to tell you i also get it in my arms, **** i think my whole body, and the requip helps it all, i hardly ever have it anymore..i use to have it at least 3 to 4 times a week..worth a try if the other stuff is not working
god bless you in your time of suffereing
Day one no pills hasn't been as bad as I thought and the imodium (immodium) really healps with the diarrhea reading u guys comments makes me feel like im not alone in this it encorouged my decision to stop opiots thanx
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.